Almost entire solutions of the Burgers equation
作者: Nicholas D. AlikakosDimitrios Gazoulis
作者单位: 1Univ. of Athens, Greece
刊名: Electronic Journal of Differential Equations, 2018, Vol.2018 (53,), pp.1-6
来源数据库: Directory of Open Access Journals
关键词: Burgers equationEntropy solutionRigidity
原始语种摘要: We consider Burgers equation on the whole x-t plane.We require the solution to be classical everywhere, except possiblyover a closed set S of potential singularities, which is(a) a subset of a countable union of ordered graphs of differentiablefunctions,(b) has one dimensional Hausdorff measure, $H^1(S)$, equal to zero.We establish that under these conditions the solution is identically equalto a constant.
全文获取路径: DOAJ  (合作)
分享到:

×
关键词翻译
关键词翻译
  • equation 方程
  • solution 溶液
  • constant 常数
  • conditions 条件式
  • countable 修]可(计)数[算
  • everywhere 到处
  • entire 完整的
  • ordered 有序的
  • potential 
  • identically 同一样